# SDR DBCA2013022700002

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N719UW
- Make and model: Cndair CL6013A
- Aircraft serial: 5046
- Aircraft time: 9,387 hours, 5,650 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 12681
- Part serial: 0895
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT START OF TAKEOFF ROLL THE RIGHT ENGINE NACELLE ANTI-ICE FAIL ANNUNCIATOR ILLUMINATED.  CREW ABORTED TAKEOFF ROLL AND RETURNED TO BASE.  MX TROUBLESHOT TO FAULTY NACELLE ANTI-ICE PRESSURE SWITCH.  MX REPLACED FAULTY PRESSURE SWITCH WITH NEW.  OPS CHECK GOOD.
